# SDR SWIA202055156

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 379.00 FRAME BETWEEN STR 20R AND STR 21R CORRODED FS 379.00 FRAME BETWEEN STGR 20R AND 21R IS EXFOLIATED.  100% MATERIAL LOSS.  FOUND OUT OF LIMITS, REF CRJ700 SRM 53-21-23-101-003-A01.  REMOVED AND INSTALLED NEW FS 379.00 FRAME FROM STGR 25R TO STGR 20R, REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG NR  SH670-32280 REV H.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
